Results 1 to 2 of 2
interactions and sexual side effects
  1. #1
    sylvanbill is offline New Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    1

    Default interactions and sexual side effects

    I am now taking Tricor and Lipitor for Cholesterol, Avalide for blood pressure,Concerta for AADD, Lexapro (an anti-depressant). I imagine that the sexual dysfunction I've had for some time (erectile problems for the most part) is related to the side effects from these. I have Viagra to counter that but have not been very satisfied with that result. It does counter the erection problem temporarily, but orgasms are not strong and not that pleasurable...if libido is also a part of this problem, I understand that Viagra doesn't effect that. COuld these other medications reduce libido as well? IS there another counter measure short of cutting some of the medications? That would be my favorite solution, but I"m not sure my doctor and my wife would agree! HELP.

    Bill

  2. #2
    nykkistarr is offline New Member
    Join Date
    Sep 2004
    Location
    USA.
    Posts
    2

    Default

    I dont know awhole lot about the drugs you are on, but i have read things about anti depressants that mess with your libido. you should pull up google.com, and do a search on each of your drug you are on and check out what the websites say.

    im taking diet pills(phentermine) and did a search on google to find out what side affects were when i have had severe just barely manageable depression, turns out its a side affect. i dont want to stop the pills cuz they are working, so not sure if i should take an antidepressant or not. google search here i come. nikki

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22